# SDR 95UAL900229

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN CABIN, SUSPECT APU.  ACCOMPLISHED TROUBLE SHOOTING PER MM 49-00-08 H8.  CLEANED ACCESSORY CASE AT PUMP AREA, CHECKED VENT, RAN APU AND BOTH PACKS HOT AND COLD FOR 1 HOUR AND NO OIL OR SMOKE SMELL.
